# SDR DALA2024061706127

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frs 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CRACK RAIL DUMMY -Y189 LOCATED BTW FR20 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY -Y189 AND FASTENERS LOCATED BTW FR20 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0395249)
